| Catalog Number |
15-421 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Breast Discomfort/Pain (4504)
| Date of Event |
05/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: breast discomfort/pain and scar tissue.
Event or Problem Description
Patient reported "pain, scar tissue".This record is for the right side.Device was explanted.